You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
STOCHASTIC MODELS OF THE SCATTERING OF SOUND BY BUBBLES IN THE UPPER OCEAN
PETER C. C. WANG and HERMAN MEDWIN
Quarterly of Applied Mathematics
Vol. 32, No. 4 (JANUARY 1975), pp. 411-425
Published by: Brown University
Stable URL: http://www.jstor.org/stable/43636705
Page Count: 15
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Stochastic models are developed to relate the statistics of sound speed fluctuations and bubble density variations as a function of sound frequency in the upper ocean. These predictions from the stochastic model have been compared with ocean experimental data of sound speed modulation in the frequency range 15 to 150 kHz, and show satisfactory agreement. Future experiments and further modification of this model are discussed.
Quarterly of Applied Mathematics © 1975 Brown University